# SDR SWAA040741

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 55,883 hours, 53,307 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Elevator Tab
- Component: Tab
- Component part number: 65C26384
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH LT AND RT ELEVATOR TABS SKIN CRACKED AT NR 2 HINGE CUTOUTS.  REMOVED AND REPLACED BOTH ELEVATOR TABS PER MM.
